# SDR AALA202508110737

- Difficulty date: August 9, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N925NN
- Make and model: Boeing 737823
- Aircraft serial: 31169
- Aircraft time: 35,902 hours, 15,504 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Locking Cam
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT GIRT BAR STICKS. FOUND A BROKEN GIRT BAR RELEASE STOP ASSEMBLY ON RIGHT HAND AFT GIRT BAR. REMOVE AND REPLACED GIRT BAR STOP ASSEMBLY. PER AMM 25-66-01.
